# SDR HEEA0015523

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017908
- Condition: Precessing
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO INDICATOR LIGHTS DO NOT WORK, ALSO IND. PRECESSES TO THE RIGHT. REPLACED ALL BEARINGS AND CALIBRATED UNIT.  REPAIRED 5 VOLTS LIGHTS.  BENCH CHECK GOOD.
